| Model Number |
TFL-FBX150BS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, the 150 micron tfl ball tip single use fiber tip broke off.The issue occurred during preparation for use for an unspecified therapeutic procedure.The procedure was completed, after a 2 minute delay, with a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it was confirmed that the damaged portion broken off from the laser fiber had indications of melting.The distal end did not show signs of damage.However, a root cause for the reported event was not determined.Olympus will continue to monitor field performance for this device.